# SDR AALA201802059049

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 50,225 hours, 29,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING FLIGHT, FLIGHT ATTENDANT REPORTED NUMEROUS OCCASIONS DOOR 1L SHOWS DISARMING WITH PRESSURE LIGHT BLINKING AFTER RE-ARMING DOOR, LIGHT GOES OUT AND DOOR SHOWS ARMED AND CABIN PRESSURE SHOWS ECAM SHOWED DOOR WAS ARMED AND CABIN PSI STAYED NORMAL. FOUND DEBRIS IN GIRT BAR TRACK, CLEANED AND OPERATIONS CHECKED ARMING MECHANISM. PER AMM 52-71-00.
